Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 708049, 7 pages
http://dx.doi.org/10.1155/2013/708049
Research Article

Exact Solutions of the Kudryashov-Sinelshchikov Equation Using the Multiple -Expansion Method

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 3 December 2012; Accepted 29 January 2013

Academic Editor: Claude Lamarque

Copyright © 2013 Yinghui He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Exact traveling wave solutions of the Kudryashov-Sinelshchikov equation are studied by the -expansion method and its variants. The solutions obtained include the form of Jacobi elliptic functions, hyperbolic functions, and trigonometric and rational functions. Many new exact traveling wave solutions can easily be derived from the general results under certain conditions. These methods are effective, simple, and many types of solutions can be obtained at the same time.